# SDR DL76L050603

- Difficulty date: October 10, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 68,607 hours, 10,701 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Sticking
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

1R ENTRY DOOR SLIDE WILL NOT ARM.  LUBRICATED GIRT BAR ARM HANDLE.
